Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 22, NWS Albany, NY

May 18, 2017Hamilton County, Herkimer County, Warren County, New York

NWS Albany, NY issued this severe thunderstorm warning at May 18, 2017, 6:43 PM EDT for Hamilton County, Herkimer County, Warren County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2017, 6:43 PM EDT (22:43 UTC)
Expired
May 18, 2017, 7:30 PM EDT
In force
47 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY

The radar

The Ft Drum radar (KTYX), 102 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:36 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2076 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

987 
WUUS51 KALY 182243
SVRALY
NYC041-043-113-182330-
/O.NEW.KALY.SV.W.0022.170518T2243Z-170518T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
643 PM EDT THU MAY 18 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Central Hamilton County in eastern New York...
  Northwestern Warren County in east central New York...
  Central Herkimer County in eastern New York...

* Until 730 PM EDT

* At 642 PM EDT, a severe thunderstorm was located 9 miles southeast
  of Nicks Lake Campground, or 11 miles south of Old Forge, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near, 
  Lake Pleasant, Moffitt Beach Campground and Lewey Lake Campground 
  around 715 PM EDT. 
  Speculator around 720 PM EDT. 

Other locations impacted by this severe thunderstorm include Sodom,
Girards Sugarbush, Perkins Clearing, Edwards Hill, Wevertown,
Holcombville, First Lake, North River, Byrnes Corners and Garnet
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4370 7502 4380 7405 4374 7406 4376 7390
      4347 7387 4345 7498
TIME...MOT...LOC 2242Z 267DEG 41KT 4355 7491 

HAIL...1.00IN
WIND...60MPH
 
$$

IAA
1 follow-up statement
092 
WWUS51 KALY 182323
SVSALY

Severe Weather Statement
National Weather Service Albany NY
723 PM EDT THU MAY 18 2017

NYC041-043-182333-
/O.CAN.KALY.SV.W.0022.000000T0000Z-170518T2330Z/
Hamilton NY-Herkimer NY-
723 PM EDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HAMILTON AND CENTRAL
HERKIMER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
eastern and east central New York.

LAT...LON 4376 7390 4370 7389 4372 7421 4373 7421
      4374 7406 4375 7402
TIME...MOT...LOC 2323Z 269DEG 48KT 4377 7413 

$$

NYC113-182330-
/O.CON.KALY.SV.W.0022.000000T0000Z-170518T2330Z/
Warren NY-
723 PM EDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN WARREN COUNTY...

At 723 PM EDT, a severe thunderstorm was located 7 miles east of
Indian Lake, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
northwestern Warren County, including the following locations: Byrnes
Corners, Christian Hill, North River and Igerna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4376 7390 4370 7389 4372 7421 4373 7421
      4374 7406 4375 7402
TIME...MOT...LOC 2323Z 269DEG 48KT 4377 7413 

HAIL...1.00IN
WIND...60MPH
 
$$

IAA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 4:06 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 18, 4:06 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Albany NY
406 PM EDT Thu May 18 2017

.SYNOPSIS...
A large high pressure system centered near Bermuda will continue
to provide the region with mid-summer warmth near-record highs
this afternoon. Chances for showers and thunderstorms will
gradually increase this afternoon into tonight ahead of a cold
front approaching from the upper Great Lakes. Some of the storms
could be severe. Drier, cooler and breezy conditions will filter
in on Friday behind the cold front. Sunny and seasonable
conditions are expected on Saturday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Severe Thunderstorm Watch in effect through 11 pm for the
Western Adirondacks, Mohawk Valley, Lake George Saratoga Region,
Capital District, Schoharie Valley, and Southern Vermont...

As of 330 pm, focus is on convective/severe weather potential
this afternoon and evening. Northeast US remains under fast SW
500 mb flow between a 590 dam high off the southeast US coast
and a strong shortwave trough tracking into southern Ontario.
Southwesterly low/midlevel flow with 850 mb temps at nearly 19C
resulting in a hot day with temps in the mid-80s to mid-90s.
Upper-level forcing for ascent is lacking with the shortwave
trough passing well to our west, although weak height falls are
occurring. Surface cold front is located well off to the west,
with a lack of any discernible surface boundaries locally.
However, convection has begun to fire over western New York
along the Lake Erie lake breeze. SPC mesoanalysis suggests this
convection is occurring in an environment of 1500 J/kg MLCAPE
and fairly steep midlevel lapse rates nearing 7 C/km. CAMs
continue to show this activity maintaining or strengthening as
it works into an uncapped, unstable environment across central
New York. Expect the threat of thunderstorms to increase north
and west of the Capital District from around 4 to 8 pm.

A quick look at the 18Z KALY RAOB reveals a well-mixed boundary
layer up to near 700 mb. An incredible amount of dry air exists
at both mid and low-levels, with DCAPE values around 1500 J/kg.
While the amount of dry air casts doubt upon thunderstorm
potential and coverage (especially across the Capital District
and points south and east), it also points to a conditional high
wind threat if convection can be sustained as several hi-res
models suggest. There is also a conditional threat for large
hail as the dry air will inhibit melting somewhat and midlevel
lapse rates are fairly steep, although the hot airmass and
relatively modest instability are mitigating factors. 0-6 km
shear of around 40 kt suggests the potential for organized
convection with multicells or some discrete supercells possible.
With large low-level dewpoint depressions, high LCLs, and
unidirectional flow, tornado threat should be nil. The threat
window for thunderstorms from the Capital District to the south
and east appears to be between 7 pm and 11 pm. Toward the end of
that time frame, we'll be at the end of the diurnal cycle and
storms should tend to weaken with time and with southward and
eastward extent. Another mild night tonight as the cold front
will not pass until Friday.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Cold front will be tracking through the forecast area on Friday
from northwest to southeast. However, it will have little
moisture to work with, so have included just slight chance PoPs.
NAM forecast soundings suggest modest instability developing
south of the Capital District, but due to limited moisture have
not included TS in the forecast. Could be a sneaky warm day for
areas south of the Capital District where the front will not
pass until later in the day, as 850 mb temps are still in the
low teens by midday. From the Capital District northward, temps
may actually fall in the afternoon as cold air advection
develops. It will be a good airmass change as Canadian high
pressure noses in late Friday into Friday night. 850 mb temps
drop to around 5C. With mostly clear skies, lows will be back
toward seasonal normals. A quiet, clear day is expected Saturday
under high pressure with highs near seasonal values. Clouds may
increase slightly late Saturday night ahead of the next system,
but dry weather is expected.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The period starts out on Sunday with high pressure retreating off
the New England coast, so the day will start out cool and dry.
However, clouds will increase through the day, as a frontal system
approaches from the Great Lakes and Ohio Valley regions. A southerly
flow should allow for temperatures to reach the upper 60s to lower
70s. Will mention slight to low chance pops north and west of the
Capital District late in the day.

Rain chances will then gradually increase Sunday night into Monday
morning ahead of the system's cold front. Models indicating fairly
good forcing so will mention likely pops. Due to some weak elevated
instability forecast, will continue mention of isolated thunder
during the day Monday. Rainfall could exceed a half inch, but too
early to pinpoint exact amounts. There are some timing differences
when rain ends, with the GFS slower than the ECMWF which would also
have implications for rainfall amounts.

A small ridge of high pressure will then build in Monday night, with
drying conditions. Dry weather should persist into Tuesday, but will
mention just a slight chance of showers due to an approaching upper
level low.

Then, there are significant timing/placement differences with a deep
upper low which will potentially become cut-off approaching from the
Midwest/South. This system looks to potentially move across our
region starting as early as Tuesday night, but more likely Wednesday
into Thursday. The ECMWF is showing a deeper and slower cut-off
upper low, which would delay rain until Thursday. However, the GFS
is more progressive with more rain for Wednesday than Thursday. Will
broadbrush high chance pops during this time for now, with plenty of
time to sort out details. Temperatures will depend on when rainfall
occurs, but look to generally be near normal through much of the
period.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
VFR conditions prevailing at the KALB/KPOU/KGFL/KPSF terminals
this afternoon, with some cumulus clouds developing just west of
the Hudson Valley, which will move east over the next few hours.
Then, scattered showers and thunderstorms will develop along a
lake breeze boundary in central NY and approach the TAF sites
during the evening. Timing has come into somewhat better focus,
with showers and storms moving from northwest to southeast
across the area between 22Z and 06Z. Will mention tempo groups
for KGFL/KALB/KPSF due to higher confidence, and PROB30 for
KPOU where activity may be more isolated.

VFR conditions will generally prevail, although reduction to
MVFR or IFR will be possible within any showers and
thunderstorms. Gusty winds will also be likely within any
storms. Chances for thunderstorms will decrease after midnight,
with still a few showers possible along the cold front as it
moves through.

Winds the rest of the day into the early evening will be
west-southwest around 10-15 kt with gusts around 20 kt,
decreasing to 5-10 kt overnight. Winds Friday will shift to the
northwest behind the cold front and increase to 10-15 kt with
gusts to 25 kt.

Outlook...

Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday: High Operational Impact. Likely SHRA...TSRA.
Monday Night: Moderate Operational Impact. Chance of SHRA.
Tuesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Gusty southwest winds and low RH values of 25 to 35 percent will
continue early this afternoon under a hot airmass. Scattered
showers and thunderstorms are expected to develop this afternoon
into the evening; however, not all areas will receive rain and
heavy rainfall is not expected. Cooler and relatively moister
conditions will be in place on Friday as a cold front passes and
high pressure tries to build in. Somewhat breezy conditions will
develop once again with west-northwesterly gusts of 25 to 30 mph
possible. It will be cooler still and drier on Saturday with
light winds under high pressure.

&&

.HYDROLOGY...
Scattered showers and thunderstorms are expected this afternoon
into this evening. Basin average amounts are expected to be a
half inch or less. Aside from a few isolated showers Friday, dry
weather is expected through Saturday and Sunday. The next chance
of widespread rainfall is expected Sunday night into Monday.

&&

.CLIMATE...
Near-record heat occurred once again today:

Today's highs as of 4 pm, (record highs in parenthesis):
Albany 94* (94 in 1962)
Glens Falls** 92 (89 in 1962)
Poughkeepsie 93 (96 in 1962)

**Record set today
*Record tied today

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Thompson
NEAR TERM...Thompson
SHORT TERM...Thompson
LONG TERM...JPV
AVIATION...JPV
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
CLIMATE...Thompson
Hazardous weather outlook, May 18, 3:52 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
352 PM EDT Thu May 18 2017

NYZ032-033-038>043-047>054-082>084-VTZ013>015-191100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
352 PM EDT Thu May 18 2017

...SEVERE THUNDERSTORM WATCH 237 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the western and southern
Adirondacks, Lake George Saratoga Region, Mohawk Valley, Schoharie
Valley, Capital District and southern Vermont.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-NYZ058>061-063>066-191100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Western Greene-Eastern Greene-Western Columbia-
Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
352 PM EDT Thu May 18 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and in New York east central and southeastern
Catskills, mid Hudson Valley and central and southern Taconics.

.DAY ONE...This Afternoon and Tonight.

Isolated to scattered thunderstorms are possible this evening well
ahead of a cold front approaching from the upper Great Lakes. There
is a Marginal Risk a few of the storms may become severe, with the
potential to produce damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 18, 6:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
614 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             1 SE KRINGSBUSH         43.00N  74.62W
05/18/2017  M1.50 INCH       MONTGOMERY         NY   PUBLIC

&&

EVENT NUMBER ALY1703765

SND
Local storm report, May 18, 6:17 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
617 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             MAYFIELD                43.10N  74.27W
05/18/2017  M0.88 INCH       FULTON             NY   FACEBOOK

&&

EVENT NUMBER ALY1703766

SND
Local storm report, May 18, 6:22 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             BLEECKER                43.12N  74.37W
05/18/2017  M1.00 INCH       FULTON             NY   PUBLIC

&&

EVENT NUMBER ALY1703767

SND
Local storm report, May 18, 6:28 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             1 NW RICEVILLE          43.10N  74.30W
05/18/2017  M1.25 INCH       FULTON             NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1703768

SND
Local storm report, May 18, 6:29 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
629 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             1 W VAIL MILLS          43.05N  74.24W
05/18/2017  M1.00 INCH       FULTON             NY   PUBLIC

&&

EVENT NUMBER ALY1703769

SND
Special weather statement, May 18, 6:34 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Albany NY
634 PM EDT THU MAY 18 2017

NYZ032-033-182300-
Northern Herkimer-Hamilton-
634 PM EDT THU MAY 18 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HAMILTON AND
CENTRAL HERKIMER COUNTIES...

At 634 PM EDT, a strong thunderstorm was located near McKeever, or 12
miles south of Old Forge, moving east at 50 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

This storm will be near...
  Limekiln Lake Campground around 655 PM EDT.

Other locations impacted by this storm include Caswell Lake, Sled
Harbor, Atwell, Perkins Clearing, Sagamore, Wolf Lake Landing, West
Canada Lakes, Sagamore Lake, North Wilmurt and First Lake.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4381 7453 4355 7442 4343 7509 4350 7510
      4363 7511
TIME...MOT...LOC 2234Z 251DEG 42KT 4354 7506

IAA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 4:22 PM EDTSpecial Weather StatementALYFulton23 min
May 18, 4:33 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery38 min
May 18, 5:31 PM EDTSpecial Weather StatementALYFulton29 min
May 18, 5:37 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery38 min
May 18, 5:54 PM EDTSpecial Weather StatementALYHamilton36 min
May 18, 6:08 PM EDTSpecial Weather StatementALYHamilton, Herkimer52 min
May 18, 6:11 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren34 min
May 18, 6:17 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer58 min
May 18, 6:17 PM EDTSevere Thunderstorm WarningALYHerkimer, Montgomery, Schoharie43 min
May 18, 6:34 PM EDTSpecial Weather StatementALYHamilton, Herkimer26 min
May 18, 6:49 PM EDTSpecial Weather StatementALYWashington26 min
May 18, 6:58 PM EDTSevere Thunderstorm WarningALYAlbany, Fulton, Montgomery, Saratoga, Schenectady, Schoharie47 min
May 18, 7:10 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren, Washington65 min
May 18, 7:45 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady, Schoharie, Washington45 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.